# SDR AALA201804239037

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Part number: 3WN1
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PASSENGER CREW DOOR SLIDE LENS ARMED ON DOOR LININGS. REPLACED THE PASSENGER CREW DOOR LENS IAW AMM 52-73-21-400-001-A STEP 4A (1).
